# SDR CALA0200407

- Difficulty date: July 18, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED AT FRAME TO LONGERON ATTACH POINTS, STA 1174, LONGERON 20L-25L. THE CORRODED SECTION OF FRAME WAS REMOVED AND REPLACED IAW SRM 51-10-04.
